My husband was just started on Tasigna last week and he has been having a lot of problem with vomiting, nausea, and headache. Last night after he vomited he looked so pale I thought I have to bring him to ER. Does he need to eat banana everyday to build up his potassium. I don't think he has low potassium level though. He has CML
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 9 Aug 2009
... tasigna, does anyone take that?
4 answers • 7 Jun 2010
I was diagnosed with CML about 4 months ago. I tried Gleevac but found it caused too much water retention (my eyes became so puffy and swollen, I ...
1 answer • 23 Aug 2011
Headaches? I get some relief by laying down for a short while and taking Tylenol. These headaches last a couple of hours. Do you have this problem ...
1 answer • 18 Apr 2014
I have both cll and cml at same time took gleevec for one year 300 mg Like to know if low neutrophils has been a problem with tasigna
0 answers • 23 Jul 2015